Looks great but was unconfortable to have done....
- 26 Oct 2009
Looks great but was unconfortable to have done. Needed more definition to eyes and eye makeup always came off.Make sure they use a brand new needle and have a good reputation.I had eyeliner tatooing on the lower lids and love them except now I am experiencing swelling. I went to the doctor and took two rounds of prednesone and some antihistamine (for a day, didn't help)and am ready to finish the second and feel like it may start to swell again on one eye. It does some kind of slight throbbing on the lower eye lid. Hoping I am not allergic to the ink, and am wondering if in time I will be able to keep the tatoos. How long can I stay on prednesone? I am taking 4 mg. and at the end of my second dose. Will have to figure out what kind of doctor to see next instead of my regular md.Do you think this will go reaction will subside? Thanks
Make sure you don't have allergies or skin conditions.If so take benadryl or whatever your doctor prescribes for your allergies